# SDR CA990420008

- Difficulty date: April 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B1
- Engine: Tmeca ARRIEL1D
- System (JASC): 2435 · Starter-Generator
- Part: Bell Assy
- Part number: 230321423
- Condition: Wrong Part
- Location: Starter/Gen
- Component: Aircrftprdts, 150SG122Q
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) STARTER/GENERATOR REC'D FOR REPAIR AT 1056 HOURS TSO (1600 HOURS TBO) WITH WORN COMMUTATOR.  UPON DISASSY/INSPECTION, LUCAS P/N 23032-1423 (A.D.E) END BELL ASSY WAS FOUND.  THIS PART IS NOT APPROVED FOR INSTALLATION AND WAS FOUND WORN BEYOND LIMITS AT THE BEARING LINER.  THE OWNER'S MAINTENANCE RECORDS ARE COMPLETE TO ZERO HOURS TSN, THUS PREVIOUS OVERHAUL AMO'S WHO PREVIOUSLY WORKED ON SUBJECT STARTER/GENERATOR ARE BEING CONTACTED FOR INFORMATION.  THE SUBJECT PART IS IN QUARANTINE.
